# SDR AALA202502272088

- Difficulty date: February 23, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 85,851 hours, 35,591 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNK
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R/H MLG DOOR FWD HINGE FITTING REQUIRES REPLACEMENT. REF # MIC 3651785. MAINTENANCE REPLACED DOOR HINGE FITTING P/N D288023820301C IAW SRM 51-42-11.
